# SDR V0XD20180329003

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Bs 280-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BS 280 TO 319.7 IS CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-21-11,  51-25-16,  51-42-06,  51-42-21,  51-42-13,  51-26-00,  AND AMM 20-70-00.
